Kate - email@example.com
I started having pain a few months ago. It was a bit frightening I kept wondering what I did to myself to cause this. I have an office job and sit 8-10 hours a day and it was extremely painful, tried pillows, etc. I found your web-site and identified with a number of stories I read. I seem to have found a connection with my pain and a medication I was taking. I wanted to share this in hope it might possibly help someone. I had been taking Cymbalta (Duloxetine) for a number of years and decided I wanted to stop taking it. After I tapered off and stopped taking it is when I started having the pain in my tailbone area.
I did not make the connection at the time never thinking the two could be related. Due to high stress of a new computer system implementation at work, I recently started taking Cymbalta again. To my amazement the pain has subsided and right now all I am experiencing is what feels like some mild soreness in the area where it hurt. This has all happened in the last two weeks. I started the Cymbalta again two weeks ago. Prior to this it hurt so bad I wanted to scream when I got up out of my chair. Is this coincidence? I don't know for sure, all I can tell you is for me there seems to be a connection. I have read that Cymbalta used for anxiety and depression has also been used to treat fibromyalgia patients. It somehow lessens pains in nerve endings I think. I really feel for those affected by this and I do not normally get involved with blogging web-sites etc. This is the first time. I hope possibly this can help someone.
Kate in Missouri
Note from Jon Miles: Cymbalta is also used to treat nerve pain in the feet, legs or hands that is due to nerve damage caused by poorly controlled diabetes.